ติดตาม
Robert M. Guralnick
Robert M. Guralnick
Professor of Mathematics, University of Southern California
ยืนยันอีเมลแล้วที่ usc.edu
ชื่อ
อ้างโดย
อ้างโดย
ปี
Subgroups of prime power index in a simple group.
RM Guralnick
J. ALGEBRA. 81 (2), 304-311, 1983
4601983
Some applications of the first cohomology group
M Aschbacher, R Guralnick
Journal of Algebra 90 (2), 446-460, 1984
2571984
Probabilistic generation of finite simple groups
RM Guralnick, WM Kantor
Journal of Algebra 234 (2), 743-792, 2000
2062000
On the commuting probability in finite groups
RM Guralnick, GR Robinson
Journal of Algebra 300 (2), 509-528, 2006
1782006
Linear groups with orders having certain large prime divisors
R Guralnick, T Penttila, CE Praeger, J Saxl
Proceedings of the London Mathematical Society 78 (1), 167, 1999
1511999
Bounds on the number and sizes of conjugacy classes in finite Chevalley groups with applications to derangements
J Fulman, R Guralnick
Arxiv preprint arXiv:0902.2238, 2009
1452009
Generation of finite almost simple groups by conjugates
RM Guralnick, J Saxl
Journal of Algebra 268 (2), 519-571, 2003
1312003
Schur covers and Carlitz’s conjecture
MD Fried, R Guralnick, J Saxl
Israel journal of mathematics 82 (1), 157-225, 1993
1241993
A note on commuting pairs of matrices
RM Guralnick
Linear and Multilinear algebra 31 (1-4), 71-75, 1992
1181992
Probabilistic generation of finite simple groups, II
T Breuer, RM Guralnick, WM Kantor
Journal of Algebra 320 (2), 443-494, 2008
1002008
The rational function analogue of a question of Schur and exceptionality of permutation representations
RM Guralnick, P Müller, J Saxl
American Mathematical Society, 2003
1002003
Finite groups of genus zero
RM Guralnick, JG Thompson
Journal of Algebra 131 (1), 303-341, 1990
991990
On the minimal degree of a primitive permutation group
R Guralnick, K Magaard
Journal of Algebra 207 (1), 127-145, 1998
961998
Products of conjugacy classes and fixed point spaces
R Guralnick, G Malle
J. Amer. Math. Soc 25 (2012), 77-121, 2010
932010
Indecomposable set-theoretical solutions to the Quantum Yang-Baxter Equation on a set with prime number of elements
P Etingof, R Guralnick, A Soloviev
Arxiv preprint math/0007170, 2000
922000
Cross characteristic representations of symplectic and unitary groups
RM Guralnick, K Magaard, J Saxl, PH Tiep
Journal of Algebra 257 (2), 291-347, 2002
84*2002
Finite simple unisingular groups of Lie type
RM Guralnick, PH Tiep
Journal of Group Theory 6 (3), 271-310, 2003
822003
Simple groups admit Beauville structures
R Guralnick, G Malle
Arxiv preprint arXiv:1009.6183, 2010
812010
Low-dimensional representations of special linear groups in cross characteristics
RM Guralnick, PH Tiep
Proceedings of the London Mathematical Society 78 (1), 116-138, 1999
791999
On base sizes for symmetric groups
TC Burness, RM Guralnick, J Saxl
Bulletin of the London Mathematical Society 43 (2), 386, 2011
772011
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–20